{"doi":"10.1215/00127094-2649752","_id":"2699","user_id":"3FFCCD3A-F248-11E8-B48F-1D18A9856A87","department":[{"_id":"LaEr"}],"scopus_import":1,"intvolume":" 163","publisher":"Duke University Press","issue":"6","author":[{"orcid":"0000-0001-5366-9603","last_name":"Erdös","id":"4DBD5372-F248-11E8-B48F-1D18A9856A87","first_name":"László","full_name":"Erdös, László"},{"last_name":"Bourgade","first_name":"Paul","full_name":"Bourgade, Paul"},{"first_name":"Horng","full_name":"Yau, Horng","last_name":"Yau"}],"month":"04","volume":163,"oa_version":"Preprint","date_updated":"2021-01-12T06:59:07Z","page":"1127 - 1190","language":[{"iso":"eng"}],"abstract":[{"text":"We prove the universality of the β-ensembles with convex analytic potentials and for any β >\r\n0, i.e. we show that the spacing distributions of log-gases at any inverse temperature β coincide with those of the Gaussian β-ensembles.","lang":"eng"}],"title":"Universality of general β-ensembles","publist_id":"4197","publication_status":"published","year":"2014","oa":1,"quality_controlled":"1","date_published":"2014-04-01T00:00:00Z","main_file_link":[{"open_access":"1","url":"http://arxiv.org/abs/1104.2272"}],"day":"01","status":"public","citation":{"ama":"Erdös L, Bourgade P, Yau H. Universality of general β-ensembles. Duke Mathematical Journal. 2014;163(6):1127-1190. doi:10.1215/00127094-2649752","short":"L. Erdös, P. Bourgade, H. Yau, Duke Mathematical Journal 163 (2014) 1127–1190.","chicago":"Erdös, László, Paul Bourgade, and Horng Yau. “Universality of General β-Ensembles.” Duke Mathematical Journal. Duke University Press, 2014. https://doi.org/10.1215/00127094-2649752.","apa":"Erdös, L., Bourgade, P., & Yau, H. (2014). Universality of general β-ensembles. Duke Mathematical Journal. Duke University Press. https://doi.org/10.1215/00127094-2649752","ista":"Erdös L, Bourgade P, Yau H. 2014. Universality of general β-ensembles. Duke Mathematical Journal. 163(6), 1127–1190.","ieee":"L. Erdös, P. Bourgade, and H. Yau, “Universality of general β-ensembles,” Duke Mathematical Journal, vol. 163, no. 6. Duke University Press, pp. 1127–1190, 2014.","mla":"Erdös, László, et al. “Universality of General β-Ensembles.” Duke Mathematical Journal, vol. 163, no. 6, Duke University Press, 2014, pp. 1127–90, doi:10.1215/00127094-2649752."},"type":"journal_article","publication":"Duke Mathematical Journal","date_created":"2018-12-11T11:59:08Z"}